MathSciNet Relay Station
MathSciNet bibliographic data
MR2976028 34K11 (34K40)
Li, Tongxing; Agarwal, Ravi P.; Bohner, Martin Some oscillation results for second-order neutral differential equations. J. Indian Math. Soc. (N.S.) 79 (2012), no. 1-4, 97–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement